# SDR DHL200070728C

- Difficulty date: June 8, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Delaminated
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; AFT CARGO DOOR MOVABLE FAIRING EXTERNAL SKIN HAS DELAMINATION ON DIFFERENT PLACES. INSTALLED FIBERGLASS OVERLAY REPAIR AFT CARGO DOOR FAIRING EXTERNAL SKIN PER B727 SRM 51-40-8 FIG. 1, PAINTED AS REQUIRED IAW B727 M/M 51-20-0. REF: N/R 3347.
